Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Knees turned purple, had chest pain, BP raised after taking vyvanse. Eased with excessive water intake. Guidance?

I have add and took 70mg of vyyance. My knee s turned purple and hurt.I also had some chest pain and bloo. presure was 190/130. Everything is normal now knees are better and blood pressure is 135/ u think I had a heart . attack? The only thing that saved my life I beloved was water the more I drank the better I would feel also chest pain went away with a anti acid.
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

Thank you for your query.

Though your blood pressure is very high and you have not mentioned your age I suggest that you get an electrocardiogram (ECG) done. ECG will let us know if you had angina or even a heart attack.

I hope you are on medication for your high blood pressure and have got a baseline cardiology work up done. If not then you should get your cardiology work up done. You should consult your doctor and start anti-hypertensive medication.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Mon, 26 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor